Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 127, Number 3
HTML articles powered by AMS MathViewer

Symmetries of Accola-Maclachlan and Kulkarni surfaces
S. A. Broughton, E. Bujalance, A. F. Costa, J. M. Gamboa and G. Gromadzki PDF
Proc. Amer. Math. Soc. 127 (1999), 637-646
Derived tubular strongly simply connected algebras
M. Barot and J. A. de la Peña PDF
Proc. Amer. Math. Soc. 127 (1999), 647-655
The Dedekind-Mertens formula and determinantal rings
Winfried Bruns and Anna Guerrieri PDF
Proc. Amer. Math. Soc. 127 (1999), 657-663
Counting the values taken by algebraic exponential polynomials
G. R. Everest and I. E. Shparlinski PDF
Proc. Amer. Math. Soc. 127 (1999), 665-675
Relative Brauer groups of discrete valued fields
Burton Fein and Murray Schacher PDF
Proc. Amer. Math. Soc. 127 (1999), 677-684
The multidimensional $p$-adic Green function
Nguyen Minh Chuong and Nguyen Van Co PDF
Proc. Amer. Math. Soc. 127 (1999), 685-694
The structure of some virtually free pro-$p$ groups
Claus Scheiderer PDF
Proc. Amer. Math. Soc. 127 (1999), 695-700
Modular varieties with the Fraser-Horn property
Diego Vaggione PDF
Proc. Amer. Math. Soc. 127 (1999), 701-708
Lie algebras of cohomological codimension one
Grant F. Armstrong, Grant Cairns and Gunky Kim PDF
Proc. Amer. Math. Soc. 127 (1999), 709-714
A multiplier relation for Calderón-Zygmund operators on $L^1(\mathbb \{R\}^n)$
Jonathan Bennett PDF
Proc. Amer. Math. Soc. 127 (1999), 715-723
A one-point attractor theory for the Navier-Stokes equation on thin domains with no-slip boundary conditions
Joel D. Avrin PDF
Proc. Amer. Math. Soc. 127 (1999), 725-735
A new characterization of $\operatorname {Proj}^1{\mathcal X}=0$ for countable spectra of (LB)-spaces
Jochen Wengenroth PDF
Proc. Amer. Math. Soc. 127 (1999), 737-744
Factorization of functions in generalized Nevanlinna classes
Charles Horowitz PDF
Proc. Amer. Math. Soc. 127 (1999), 745-751
The qualitative analysis of a dynamical system of differential equations arising from the study of multilayer scales on pure metals II
R. L. Baker PDF
Proc. Amer. Math. Soc. 127 (1999), 753-761
A necessary condition of solvability for the capillarity boundary of Monge-Ampere equations in two dimensions
Ma Xi-Nan PDF
Proc. Amer. Math. Soc. 127 (1999), 763-769
On the quintuple product identity
Hershel M. Farkas and Irwin Kra PDF
Proc. Amer. Math. Soc. 127 (1999), 771-778
On the proof of characterizations of the exponential dichotomy
Nguyen Van Minh PDF
Proc. Amer. Math. Soc. 127 (1999), 779-782
Positivity of polarizations of $n$-positive maps
Piotr Kiciński PDF
Proc. Amer. Math. Soc. 127 (1999), 783-789
Jacobi matrices with absolutely continuous spectrum
Jan Janas and Serguei Naboko PDF
Proc. Amer. Math. Soc. 127 (1999), 791-800
Lengths of radii under conformal maps of the unit disc
Zoltan Balogh and Mario Bonk PDF
Proc. Amer. Math. Soc. 127 (1999), 801-804
The Bergman kernel function: Explicit formulas and zeroes
Harold P. Boas, Siqi Fu and Emil J. Straube PDF
Proc. Amer. Math. Soc. 127 (1999), 805-811
Integration and homogeneous functions
Jean B. Lasserre PDF
Proc. Amer. Math. Soc. 127 (1999), 813-818
A characterization of the Clifford torus
Qing-Ming Cheng and Susumu Ishikawa PDF
Proc. Amer. Math. Soc. 127 (1999), 819-828
Closures of totally geodesic immersions into locally symmetric spaces of noncompact type
Tracy L. Payne PDF
Proc. Amer. Math. Soc. 127 (1999), 829-833
Finite families with few symmetric differences
Alberto Marcone, Franco Parlamento and Alberto Policriti PDF
Proc. Amer. Math. Soc. 127 (1999), 835-845
A variant of the diamond principle for combinatorial ideals
Y. Abe PDF
Proc. Amer. Math. Soc. 127 (1999), 847-849
On the constructible numbers
Carlos R. Videla PDF
Proc. Amer. Math. Soc. 127 (1999), 851-860
Characterization based on conditional expectations of adjacent order statistics: A unified approach
M. Franco and J. M. Ruiz PDF
Proc. Amer. Math. Soc. 127 (1999), 861-874
On the non-productivity of normality in Moore spaces
H. Cook and G. M. Reed PDF
Proc. Amer. Math. Soc. 127 (1999), 875-880
Codimension 2 nonfibrators with finite fundamental groups
R. J. Daverman PDF
Proc. Amer. Math. Soc. 127 (1999), 881-888
On the essential self-adjointness of the general second order elliptic operators
I. M. Oleinik PDF
Proc. Amer. Math. Soc. 127 (1999), 889-900
A $\kappa$-normal, not densely normal Tychonoff space
Winfried Just and Jamal Tartir PDF
Proc. Amer. Math. Soc. 127 (1999), 901-905
Lindelöf property and absolute embeddings
A. Bella and I. V. Yaschenko PDF
Proc. Amer. Math. Soc. 127 (1999), 907-913
A class of differentiable toral maps which are topologically mixing
Naoya Sumi PDF
Proc. Amer. Math. Soc. 127 (1999), 915-924
Weyl’s construction and tensor power decomposition for $G_2$
Jing-Song Huang and Chen-Bo Zhu PDF
Proc. Amer. Math. Soc. 127 (1999), 925-934
Dimension of a minimal nilpotent orbit
Weiqiang Wang PDF
Proc. Amer. Math. Soc. 127 (1999), 935-936
Nontoric Hamiltonian circle actions on four-dimensional symplectic orbifolds
S. F. Singer, J. Talvacchia and N. Watson PDF
Proc. Amer. Math. Soc. 127 (1999), 937-940
The volume of a closed hyperbolic 3-manifold is bounded by $\pi$ times the length of any presentation of its fundamental group
Daryl Cooper PDF
Proc. Amer. Math. Soc. 127 (1999), 941-942